feeling right iffy

anyone had a chest infection lately I had one the other week for the first time ever,had antibiotics and still don't feel right, have to go for a chest X-ray when I feel up to it, checking for pneumonia I think, had a constant headache for almost two days, feel like I'm ready for my. jab so I've just given myself a few sprays of b12 sublingual to see what happens now ive got that off my chest watch this space for an update

8 Replies

oldestnewest
  • Yes, me too. Just finished antibiotics and still not 'right'. Constant headache also and feeling pretty horrible. How lucky, having a GP who will send you for an X-ray!

    We all have enough to cope with without all the bugs as well 😱.

    Really wanted to just say good luck with the X-ray and hope you feel much better soon.

  • Thankyou very much ☺️👍

  • some antibiotics can actually interfere with B12 - sorry not sure which ones off the top of my head but may be that the antibiotic you have been given is one that isn't really suitable for people with B12 absorption problems.

  • it was amoxicillin

  • Last time I had Amoxicillin for a chest infection in December (and steroids) was the start of all my B12 symptoms appearing, all coming within a week (early January). I am scared to take antibiotics now.

  • I have had b12 deficiency for quite a long time along side an under active thyroid as well, I was being tested to make sure my thyroid meds were working ok as I was really tired all the time couldn't remember things and felt really pretty rough, when I was diagnosed I was quite relieved as I was thinking I was cracking up, since I found out I had this awful thing a lot of my cousins have now developed it too it runs in our family which as far as I know was our from our grandad sides it skipped my dad and my cousins parents but it got us instead, I have since had breast cancer and have had a stent put in last year in my left main artery, which was almost fatal for me, but I count my lucky stars I get up every morning, and this X Ray for my chest is another thing I have to worry about plus results for my final five year mammogram so on top of crappy days waiting for b12 injections I have to worry about this too thanks for reading Rant Over!

  • Dehydration can also cause headaches. Are you getting enough water to drink as summer is coming on? I avoid fizzy drinks and ice as it upsets my stomach.

  • Hi yes I do drink about two or three bottles a day but funnily enough I had a spray of my b12 spray and within an hour it had disappeared!!

You may also like...